# SDR SWIA200110343

- Difficulty date: November 2, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 36,679 hours, 44,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1139
- Condition: Discharged
- Location: Cabin
- Part time: 1,411 hours, 1,219 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE CONSECUTIVE WHITE EMERGENCY LIGHTS (ROW 3-6), 1 RED FLOOR EMERGENCY LIGHT OUT AT ROW 6, 4 EXIT SIGNS AT ROW 6 OUT, 2 OVERHEAD WHITE EXIT LIGHTS OUT AT ROW 6.  INSTALLED SERVICEABLE ELBP IN MID EMERGENCY LIGHT SECTION IAW MM 33-50-00.  CHECKS GOOD.
